Quick search
Go!

SOME APPROXIMATION PROPERTIES OF q-DURRMEYER-SCHURER OPERATORS


CARMEN VIOLETA MURARU 1, ANA MARIA ACU 2
1. “Vasile Alecsandri" University of Bacău, Faculty of Sciences, Department of Mathe-matics, Informatics and Educational Sciences, Calea Mărăşeşti 157, Bacău 600115, Ro-mania, e-mail: carmen 7419@yahoo.com
2. "Lucian Blaga" University of Sibiu, Department of Mathematics and Informat-ics, 5 - 7 Dr. Ion Ratiu Street, Sibiu, 550012, Romania, e-mail: acuana77@yahoo.com

Issue:

SSRSMI, Number 1, Volume XXIII

Section:

Volume 23, Number 1

Abstract:

In recent years, there are many preoccupations in construction and study of generalized version in q-calculus of well-known linear and positive operators. In [5] is introduced a q-type of Schurer -Bernstein operators. We will propose a Durrmeyer variant of q-Schurer operators of the form studied in [5]. Also, a Bohman-Korovkin type approximation theorem of these operators is considered. The rate of convergence by us-ing the first modulus of smoothness is computed.

Keywords:

q-Durrmeyer-Schurer operators, rate of convergence, Korovkin theorem, modulus of continuity.

Code [ID]:

SSRSMI201323V23S01A0009 [0003826]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu